68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Running, scratchy, right eye after chemotherapy.

5 REPLIES 5
nellienix
Member

Re: Running, scratchy, right eye after chemotherapy.

Hi sandy. I too have same problem. The optition prescribed a eye drops for dry eyes every 2hrs during the day and lacrilube for night. Lacrilube is slightly thicker and coats the eye during sleep. Works really well for me.
Good luck
x helen
Melena
Member

Re: Running, scratchy, right eye after chemotherapy.

I suffered with very sore itchy eyes during chemo. It would clear up after a treatment then come back a week later. I was told it was effects of chemo. I am not good at putting drops or anything in the eyes so would constantly bathe them with warm water with a couple of drops of lavender in it. My daughter asked the optician she works for and said to bathe them in wa water or put cold tea bags on them.
Butterfly318
Member

Re: Running, scratchy, right eye after chemotherapy.

Hi  Sandy

 

Hoping that your eyes are improving and i know this week you have surgery planned.

 

Throughout Chemo i suffered with my eyes, I looked like i was crying a lot of the time and if felt like i had sand in my eyes the whole time.  Really irritating.   My GP prescribed Carbomer Eye Gel (it is sold as Viscotears) and this was really helpful.  Not sure if this is similar to Celluvisc.  It was always much more comforting straight from the fridge.  Some nights i also lay in the bath with ice cubes on my eyes which was soothing .  I got through a lot of ice cubes as they were good for my sore mouth as well.

 

Hope this is helpful.  Take Care  Gilly x

 

 

Helm
Member

Re: Running, scratchy, right eye after chemotherapy.

Hi Sandy, I've had similar, not had it as bad as you.  I have found that my eyes got very runny about one and a half to two weeks after my Chemo before last, and a bit less so before that.  I did read somewhere that it was a side effect. I hope you manage to find some relief from it.

Sam_BCC
Member

Re: Running, scratchy, right eye after chemotherapy.

Hi Sandy

 

I'm sorry to read you're struggling at the moment.  I'm sure some of the other users will be along soon to offer you their experience and advice.  In the meantime you might find it helpful to give the BCC helpline a call on 0808 800 6000.  Here you can talk things through with someone who will offer you a listening ear as well as emotional suport and practical information. The lines are open Monday to friday 9 to 5pm and Saturday 10 to 2pm.

 

Best wishes Sam, BCC Facilitator   

PrimroseHill
Member

Running, scratchy, right eye after chemotherapy.

I finished chemo on Sept 3rd and have since had runny eyes. A week ago this started to clear up and I thought this was the end of that particular side effect. However, I now have the most painful right eye and both twitch uncontrollably. It feels like I have got something scratching my eye under my eyelid. I went to my Gp who was a little scared of giving me anything apart from some sort of tear drops which didn't do anything. My BC nurse  got me an eye examination at the hospital for which I was  diagnosed with dry eye (counldn't find anything else wrong) and prescribed Celluvisc but this hasn't worked either.

 

So I have no idea what to do next having been down both avenues. I'm still in considerable discomfort and it feels like a constant scratching pain which is  torture as there's no let up. I have mx booked for Oct 17th too so as you can imagine Im feeling pretty low.

 

I just wondered if any one else has experienced this.  

 

Hopefully...... Sandy. x